# SDR 05FDEA02336

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991960443
- Condition: Corroded
- Location: Fs 1741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE FOUND CORROSION ON SHEAR CLIP AT STA 1741 FROM STR 52 TO 51 LT.  REMOVED CORROSION PER SRM 51-21-01 VOL 2 PAGE 28.  TREATED AREA PER SRM 51-21-01 PG 21-24-25 VOL 2.  REPAIRED SHEAR CLIP PER SRM 53-30-00 VOL 1 FIG 10, SRM 51-35-01 PG 1/13 AND SRM 51-33-01 PG 34-47 VOL 2.
